# SDR SWAA2022031183063

- Difficulty date: July 18, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 70,914 hours, 41,553 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 654A000358
- Condition: Corroded
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT THRESHOLD WEB MISSING PRIMER ON UPPER SURFACE & IS CORRODED ON UPR SURF. STA 827; WL 155 BL31 / REMOVED CORROSION FROM UPPER SURFACE OF FWD CARGO COMPARTMENT THRESHOLD WEB AND VERIFIED WITH A 10X MAGNIFYING GLASS IAW SRM 51-10-02-0G-0- NO CORROSION PRESENT; VERIFIED LIMITS ORIGINAL THICKNESS .045'; LOSS OF .006'; REMAINING .039'. OUT OF LIMITS IAW SRM 55-30-15-1A-1 FIG 103 DETAIL D. REPLACE WITH NEW WEB; NEW WEB; P/N 654A0003-58 INSTALLED IAW SRM 51-40-02-0G-0& BOEING DWG 143A8330 REV B AAR TOOL 36644 DATE 19 SEP19 ATAG WN1204
